Further extension of two results involving 0F1 due to Bailey

Groth, Fedrick and Choi, Junesang and Prathima, J and Rathie, Arjun Kumar (2018) Further extension of two results involving 0F1 due to Bailey. East Asian mathematical journal, 34 (5). pp. 597-600. ISSN 1226-6973

[img] PDF
5690.pdf - Published Version
Restricted to Registered users only

Download (322kB) | Request a copy

Abstract

Bailey presented two interesting identities involving oF1 which have been generalized by Choi and Rathie who used two Hypergeometric summation formulas due to Qureshi et.al.In this note we aim to show how one can establish in an elementary way two ge

Item Type: Article
Uncontrolled Keywords: Generalized Hypergeometric functions, Bailey's identities.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 05 Jan 2019 06:21
Last Modified: 05 Jan 2019 06:21
URI: http://eprints.manipal.edu/id/eprint/152704

Actions (login required)

View Item View Item